# SDR COMA0760227

- Difficulty date: March 5, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 19,830 hours, 17,828 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 99027H7897
- Condition: Cracked
- Location: Cockpit
- Part time: 19,836 hours, 17,832 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5374 - LEFT WINDSHIELD CRACKED AND ARCED.  RETURNED TO AIRPORT.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED LEFT WINDSHIELD.
